Change search
ReferencesLink to record
Permanent link

Direct link
Symmetries and Conservation Laws of a Spectral Nonlinear Model for Atmospheric Baroclinic Jets
Blekinge Institute of Technology, Faculty of Engineering, Department of Mathematics and Natural Sciences.
2014 (English)In: Mathematical Modelling of Natural Phenomena, ISSN 0973-5348, Vol. 9, no 5, 111-118 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we shall obtain the symmetries of the mathematical model describing spontaneous relaxation of eastward jets into a meandering state and use these symmetries for constructing the conservation laws. The basic eastward jet is a spectral parameter of the model, which is in geostrophic equilibrium with the basic density structure and which guarantees the existence of nontrivial conservation laws.

Place, publisher, year, edition, pages
EDP SCIENCES S A. , 2014. Vol. 9, no 5, 111-118 p.
Keyword [en]
National Category
Mathematical Analysis Applied Mechanics
URN: urn:nbn:se:bth-6483DOI: 10.1051/mmnp/20149507ISI: 000342733000007Local ID: diva2:834001
Available from: 2014-12-09 Created: 2014-12-09 Last updated: 2015-06-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics and Natural Sciences
In the same journal
Mathematical Modelling of Natural Phenomena
Mathematical AnalysisApplied Mechanics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 27 hits
ReferencesLink to record
Permanent link

Direct link